MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ULTRCLN 1 IN. NEDL W/EXTND INSULATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ULTRCLN 1 IN. NEDL W/EXTND INSULATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 139105EXT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of (b)(4) complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: the user is advised that sterility guaranteed unless package has been opened, broken, or damaged.Inspect and test each device before each use.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device,139105ext, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This will be reported as a malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Update: received two 139105ext in unopened original packaging.Lot number was verified.Performed a visual inspection of the device, there were no obvious signs of a breach in the seal however, the device was encroaching into the seal.Performed a functional inspection, the devices were dye leak tested per tm-10-217 rev.F which indicated that the packaging did not have an insufficient heat seal.Reported event of ¿insufficient heatseal¿ is unconfirmed based on device evaluation.Received two 139105ext in unopened original packaging.Lot number was verified.Performed a visual inspection of the device, there were no obvious signs of a breach in the seal however, the device was encroaching into the seal.Performed a functional inspection, the devices were dye leak tested per tm-10-217 rev.F which indicated that the packaging did not have an insufficient heat seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: the user is advised that sterility guaranteed unless package has been opened, broken, or damaged.Inspect and test each device before each use.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device, 139105ext, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This will be reported as a malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Update:received two 139105ext in unopened original packaging.Lot number was verified.Performed a visual inspection of the device, there were no obvious signs of a breach in the seal however, the device was encroaching into the seal.Performed a functional inspection, the devices were dye leak tested per tm-10-217 rev.F which indicated that the packaging did not have an insufficient heat seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: the user is advised that sterility guaranteed unless package has been opened, broken, or damaged.Inspect and test each device before each use.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
ULTRCLN 1 IN. NEDL W/EXTND INSULATION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key16267876
Report Number3007305485-2023-00020
Device Sequence Number20576156
Product Code GEI
UDI-Device Identifier40653405033258
UDI-Public(01)40653405033258(17)260905(10)202109065
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K991855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/05/2026
Device Model Number139105EXT
Device Catalogue Number139105EXT
Device Lot Number202109065
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/17/2023
01/24/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date04/07/2023
05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic